MAUDE Adverse Event Report: JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD. CYLINDRICAL SPONGE; GAUZE/SPONGE

JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD. CYLINDRICAL SPONGE; GAUZE/SPONGE
Model Number 30-045
Medical Device Problem Codes Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per customer information no patient injury occurred.Root cause cannot be determined at this time.Investigation: due to the product not being returned by the customer, no inspection was performed.A supplier corrective action request (scar) has been filed and sent to the supplier (gd medical) to be completed.The investigation is incomplete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Radiopaque cottonwood sponge did not show up on x-ray.
 
Additional Manufacturer Narrative
Investigation finding: a total of 436 units have been sold from march 2019 to present with a sales/complaint ratio of 0.002294, during this time this is the only complaint for this product.A supplier corrective action request (scar) was sent and completed by the supplier (gd medical).Supplier's response to the x-ray filaments used in the device was verified to be effective.Root cause: an isolated human error during the manufacturing process could be a potential root cause.Corrective action: supervisor over the sponge production workshop is notified of the incident.Quality assurance will pay closer attention to the issue during in-process and finished product inspections to avoid occurence.Preventive action: when receiving raw x-ray filaments material, x-ray testing will be conducted to ensure effectiveness.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
CYLINDRICAL SPONGE
Common Device Name
GAUZE/SPONGE
Manufacturer (Section D)
JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD.
18 baochang road north
haian 22663 1
CH  226631
MDR Report Key11637185
Report Number1060680-2021-00002
Device Sequence Number19567125
Product Code GDY
UDI-Device Identifier00749756028332
UDI-Public00749756028332
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Notification
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-045
Device Lot Number19082732
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5099265
Patient Sequence Number1